The Bad Effects Of Too Often Taking Painkillers For Headaches?
Good evening, I am a mother who is still breastfeeding. I have frequent headaches, and I often take panadol when the headaches recur. Because panadol which quickly relieved my headache. What bad effects will my child experience if I take panadol every time I get a headache. thank you
Hello, Fatimah Nurul Isra, thank you for asking HealthReplies.com.
Panadol brand medicines have several types according to the effect they produce, some only function as pain and fever relievers, some as a reliever for flu, coughs, and Panadol for children. Each drug is viewed as being safe for pregnant women and lactating mothers based on the active substance in each drug.
Meanwhile, Panadol which is classified as safe for pregnant and lactating women is only the regular Panadol (blue color) which contains the active substance paracetamol which is not absorbed too much through breast milk. As long as it is consumed according to the dosage and the rules for use, it is still safe for breastfed babies. However, if consumed too much it is believed to cause rashes in babies. On the other hand, the safety of other types of Panadol (red, green white, green red) cannot be ascertained for pregnant and lactating women. So for other types of Panadol consumption you should first consult your doctor.
Headaches can be caused by migraine, cluster headaches, or other organ causes such as dental infections, sinus, or eye disorders. If headaches often occur and last a long time, there are other symptoms such as visual disturbances, congestion for a long time, dental problems, vomiting, weakness in the body, then you should immediately consult a doctor. To help relieve it, in addition to medication, it can also be helped to reduce recurrence by controlling stress, regular exercise, getting enough sleep and rest, and eating regularly.
That's all, hopefully it's useful.
Greetings, dr. Sarah Rizqia.